I have had this itching problem during my period for about 3 months now. Its extremely annoying and distracting, to the point that it interferes with my life. Im on birth control (Implanon) and I know its not a yeast infection, because i tried treating it as that last month and it didnt get any better. Also, my flow has gotten different in the last months, from normal blood to a thick brown kind of smelly. It is almost like a paste instead of blood. Any suggestions?
What kind of protection do you use when you are on your period? Pads or tampons? I find that some liners don't agree with my vagina and I get a pesky external itch on the outer labia--especially if they are the scented kind but certain brands can affect me as well.
The pH in the menses blood usually makes things right as rain. When I'm getting a yeast infection, for example, after my period--everything is back to normal. Sassy is right, maybe it's the form of bc you're on that is causing an adverse effect.
I have had the same exact problem for the last three months. 3 or 4 days before my period I experience swelling and uncontrollable itch. Nothing works.. I am about to make an appointment with my OB/gyn..I know it cannot be an STD becuz I never have unprotected sex and I do not have it on a regular..I know it is not the liners or tampons becuz I absolutely NEVER use the scented ones..I also assumed I had a yeast infection the first month but this is ongoing..The second month was accompanied by a urinary tract infection.. By the time I heal up completely..its time for my menstrual cycle to begin again and the agony just repeats itself!! I hope we can find some type relief..
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.